MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 22FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 22FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720221
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that at the time of testing the gastro tube, it was perforated.
 
Additional Manufacturer Narrative
The device history record was reviewed, the device was manufactured on december 05, 2020 and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue reported.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Samples were not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported condition or determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.We will continue to monitor the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Upon submission of the initial report (report number 9612030-2021-03085), the clinical, impact, and medical device problem codes were inadvertently left blank.Section h6 has been updated to reflect all three codes of 4582, 2199, and 2205.

Brand Name
GSTRO FEED TBE W/Y PRT 22FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12800123
Report Number9612030-2021-03085
Device Sequence Number5271057
Product Code KNT
UDI-Device Identifier10884521007321
UDI-Public10884521007321
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720221
Device Catalogue Number8884720221
Device Lot Number2032944664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date11/17/2021
Date Device Manufactured12/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale